MathSciNet Relay Station
MathSciNet bibliographic data
MR1347069 26A33 (45P05 47B38)
Ross, Bertram; Samko, Stefan Fractional integration operator of variable order in the Hölder spaces $H^{\lambda (x)}$. Internat. J. Math. Math. Sci. 18 (1995), no. 4, 777–788.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement